# SDR R61A20130124070

- Difficulty date: January 23, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 15,615 hours, 12,191 cycles
- System (JASC): 3140 · Central Computers
- Part: Accessory Unit
- Part number: 70297821913
- Part serial: 06111614
- Condition: Faulted
- Location: 2b
- Part time: 15,616 hours, 12,192 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE EN ROUTE FROM DCA TO IND, CREW RECEIVED A NUMBER OF FAULT MESSAGES WHICH LEAD THEM TO BELIEVE THEY HAD NO BRAKES.  CREW DECLARED AN EMERGENCY AND LANDED AT IND WITHOUT INCIDENT AND WITH BRAKES WORKING NORMALLY.  MAINTENANCE FOUND THE MAU 2B BAD AND CHANGED PER EMB AMM.
